Works matching DE "LINEAR time invariant systems"
Results: 608
Robust scheduled control of longitudinal flight with handling quality satisfaction.
- Published in:
- Aeronautical Journal, 2011, v. 115, n. 1165, p. 163
- By:
- Publication type:
- Article
Temporal pattern attention for multivariate time series forecasting.
- Published in:
- Machine Learning, 2019, v. 108, n. 8/9, p. 1421, doi. 10.1007/s10994-019-05815-0
- By:
- Publication type:
- Article
Robust Hurwitz and Schur stability via interval positivity.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 281, doi. 10.1002/nla.1822
- By:
- Publication type:
- Article
Solution of linear systems from an optimal control problem arising in wind simulation.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 6, p. 895, doi. 10.1002/nla.679
- By:
- Publication type:
- Article
Krylov subspaces and the analytic grade.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 1, p. 55
- By:
- Publication type:
- Article
Improved SSOR and Incomplete Cholesky Solution of Linear Equations on Shared Memory and Distributed Memory Parallel Computers.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 3, p. 287, doi. 10.1002/nla.1680010306
- By:
- Publication type:
- Article
Stability preserving model reduction for linearly coupled linear time-invariant systems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 817, doi. 10.1002/pamm.201610397
- By:
- Publication type:
- Article
A Class of Fractional Evolutionary Equations.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 527, doi. 10.1002/pamm.201310256
- By:
- Publication type:
- Article
On Euclidean Norm Balancing.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 487, doi. 10.1002/pamm.201310236
- By:
- Publication type:
- Article
Bounds on the Solution of Linear Time-Periodic Systems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 447, doi. 10.1002/pamm.201310217
- By:
- Publication type:
- Article
High-order difference scheme for the solution of linear time fractional klein-gordon equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 4, p. 1234, doi. 10.1002/num.21867
- By:
- Publication type:
- Article
Quickly Finding the Smallest Numerical Subset with Its Sum above a Threshold.
- Published in:
- Wireless Personal Communications, 2018, v. 103, n. 1, p. 427, doi. 10.1007/s11277-018-5452-8
- By:
- Publication type:
- Article
Adaptive Sparse System Identification in Compressed Space.
- Published in:
- Wireless Personal Communications, 2017, v. 96, n. 1, p. 925, doi. 10.1007/s11277-017-4211-6
- By:
- Publication type:
- Article
Using Coevolutionary Genetic Algorithms for Estimation of Blind FIR Channel.
- Published in:
- Wireless Personal Communications, 2015, v. 83, n. 1, p. 191, doi. 10.1007/s11277-015-2388-0
- By:
- Publication type:
- Article
Distributed Matching Schemes for Multi-source and Multi-relay Cooperative Wireless Networks.
- Published in:
- Wireless Personal Communications, 2013, v. 70, n. 4, p. 1525, doi. 10.1007/s11277-012-0763-7
- By:
- Publication type:
- Article
Mixed control of vibrational systems.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 9, p. N.PAG, doi. 10.1002/zamm.201800328
- By:
- Publication type:
- Article
Variational Analysis in Nonsmooth Optimization and Discrete Optimal Control.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 4, p. 840, doi. 10.1287/moor.1070.0274
- By:
- Publication type:
- Article
PROBABILISTIC ANALYSIS OF NETWORK FLOW ALGORITHMS.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 1, p. 71, doi. 10.1287/moor.18.1.71
- By:
- Publication type:
- Article
An Algorithmic Approach for Deadlock Detection in Hypervisor.
- Published in:
- Grenze International Journal of Engineering & Technology (GIJET), 2018, v. 4, n. 3, p. 65
- By:
- Publication type:
- Article
A Linear Time Self-stabilizing Algorithm for Minimal Weakly Connected Dominating Sets.
- Published in:
- International Journal of Parallel Programming, 2016, v. 44, n. 1, p. 151, doi. 10.1007/s10766-014-0335-4
- By:
- Publication type:
- Article
Optimal Sequential Tests for Two Simple Hypotheses.
- Published in:
- Sequential Analysis, 2009, v. 28, n. 2, p. 188, doi. 10.1080/07474940902816809
- By:
- Publication type:
- Article
Time-varying uncertainty in shock and vibration applications using the impulse response.
- Published in:
- Shock & Vibration, 2012, v. 19, n. 3, p. 433, doi. 10.1155/2012/139309
- By:
- Publication type:
- Article
AN HARMONIC ANALYSIS OF NONSTATIONARY MULTIVARIATE ECONOMIC PROCESSES.
- Published in:
- Econometrica, 1969, v. 37, n. 1, p. 131, doi. 10.2307/1909211
- By:
- Publication type:
- Article
Robust ℋ∞ state feedback control of discrete-time systems with state delay: an LMI approach.
- Published in:
- IMA Journal of Mathematical Control & Information, 2009, v. 26, n. 3, p. 357, doi. 10.1093/imamci/dnp018
- By:
- Publication type:
- Article
Inductive k-independent graphs and c-colorable subgraphs in scheduling: a review.
- Published in:
- Journal of Scheduling, 2019, v. 22, n. 1, p. 3, doi. 10.1007/s10951-018-0595-8
- By:
- Publication type:
- Article
Algorithms for testing fault-tolerance of sequenced jobs.
- Published in:
- Journal of Scheduling, 2009, v. 12, n. 5, p. 501, doi. 10.1007/s10951-009-0126-8
- By:
- Publication type:
- Article
Multipath-channel estimation and application to ionospheric channels.
- Published in:
- Wireless Networks (10220038), 2011, v. 17, n. 6, p. 1461, doi. 10.1007/s11276-011-0358-3
- By:
- Publication type:
- Article
Rule Systems for Run-time Monitoring: from Eagle to RuleR.
- Published in:
- Journal of Logic & Computation, 2010, v. 20, n. 3, p. 675, doi. 10.1093/logcom/exn076
- By:
- Publication type:
- Article
Prediction Intervals for ARIMA Models.
- Published in:
- Journal of Business & Economic Statistics, 2001, v. 19, n. 2, p. 217, doi. 10.1198/073500101316970430
- By:
- Publication type:
- Article
Numerical solution of linear time delay systems using Chebyshev-tau spectral method.
- Published in:
- Applications & Applied Mathematics, 2017, v. 12, n. 1, p. 445
- By:
- Publication type:
- Article
A Simple Linear Time Algorithm for Computing a 1-Median on Cactus Graphs.
- Published in:
- Applications & Applied Mathematics, 2017, v. 12, n. 1, p. 70
- By:
- Publication type:
- Article
An efficient method for observer design with approximately linear error dynamics.
- Published in:
- International Journal of Control, 2004, v. 77, n. 7, p. 607, doi. 10.1080/00207170410001682515
- By:
- Publication type:
- Article
Controller failure time analysis for symmetric control systems.
- Published in:
- International Journal of Control, 2004, v. 77, n. 6, p. 598, doi. 10.1080/00207170410001703232
- By:
- Publication type:
- Article
A robust stabilizing law for switched linear systems.
- Published in:
- International Journal of Control, 2004, v. 77, n. 4, p. 389, doi. 10.1080/00207170410001667468
- By:
- Publication type:
- Article
Loop-gain optimization of unstable-non-minimum phase feedback systems.
- Published in:
- International Journal of Control, 2004, v. 77, n. 3, p. 217, doi. 10.1080/00207170310001653347
- By:
- Publication type:
- Article
A unifying framework for the SISO circle criterion and other quadratic stability criteria.
- Published in:
- International Journal of Control, 2004, v. 77, n. 1, p. 1, doi. 10.1080/00207170310001633321
- By:
- Publication type:
- Article
Non-uniform in time stabilization for linear systems and tracking control for non-holonomic systems in chained form.
- Published in:
- International Journal of Control, 2003, v. 76, n. 15, p. 1536, doi. 10.1080/00207170310001604927
- By:
- Publication type:
- Article
Stochastic P-type/D-type iterative learning control algorithms.
- Published in:
- International Journal of Control, 2003, v. 76, n. 2, p. 139, doi. 10.1080/0020717031000077717
- By:
- Publication type:
- Article
Optimal computer control via communication channels with irregular transmission times.
- Published in:
- International Journal of Control, 2003, v. 76, n. 2, p. 165, doi. 10.1080/0020717031000079346
- By:
- Publication type:
- Article
Robust output tracking control of SISO plants with multiple operating points and with parametric and unstructured uncertainties.
- Published in:
- International Journal of Control, 2002, v. 75, n. 4, p. 219, doi. 10.1080/00207170110093577
- By:
- Publication type:
- Article
Stable controller synthesis for linear time-invariant systems.
- Published in:
- International Journal of Control, 2002, v. 75, n. 3, p. 154, doi. 10.1080/00207170110098563
- By:
- Publication type:
- Article
An LMI approach to dencentralized H∞ control.
- Published in:
- International Journal of Control, 2001, v. 74, n. 3, p. 211, doi. 10.1080/00207170010001966
- By:
- Publication type:
- Article
A note on the stability conditions for linear discrete-time systems.
- Published in:
- International Journal of Control, 2001, v. 74, n. 15, p. 1558, doi. 10.1080/00207170110072886
- By:
- Publication type:
- Article
On-line discontinuities identification in noisy signals: application to Kalman filtering.
- Published in:
- International Journal of Control, 2001, v. 74, n. 5, p. 524, doi. 10.1080/00207170010018779
- By:
- Publication type:
- Article
Decoupling and tracking control using eigenstructure assignment for linear time-varying systems.
- Published in:
- International Journal of Control, 2001, v. 74, n. 5, p. 453, doi. 10.1080/00207170010008761
- By:
- Publication type:
- Article
Adaptive and non-adaptive 'pole-placement' control of multivariable linear time-varying plants.
- Published in:
- International Journal of Control, 2001, v. 74, n. 5, p. 507, doi. 10.1080/00207170010017158
- By:
- Publication type:
- Article
Anisotropy-based performance analysis of linear discrete time invariant control systems.
- Published in:
- International Journal of Control, 2001, v. 74, n. 1, p. 28, doi. 10.1080/00207170150202661
- By:
- Publication type:
- Article
Non-linear measurement feedback H∞-control of time-periodic systems with application to tracking control of robot manipulators.
- Published in:
- International Journal of Control, 2001, v. 74, n. 2, p. 190, doi. 10.1080/00207170150203516
- By:
- Publication type:
- Article
A geometric solution to the simultaneous bounded domain stabilization problem.
- Published in:
- International Journal of Control, 2000, v. 73, n. 17, p. 1536, doi. 10.1080/00207170050197669
- By:
- Publication type:
- Article
H∞ control for linear systems with additive controller gain variations.
- Published in:
- International Journal of Control, 2000, v. 73, n. 16, doi. 10.1080/00207170050163369
- By:
- Publication type:
- Article